# SDR SWAA2021092408999

- Difficulty date: August 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED ; / [01] DAMAGE FOUND ON FCB SUPPORT GUSSET BS 500D STR-19R WL 193 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C; [02] VERIFIED DAMAGE FOUND ON FCB SUPPORT GUSSET BS 500D STR-19R WL 193 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C.; [03] RECEIVED NEW GUSSET P/N 143A9483-5 .- LOCATED A DRILLED NEW GUSSET AT BS 500D STR 19R WL 193; SRM 51-40-05-0G-0 DWG 143A7902; OK TO INTALL.-; [04] VERIFIED RECEIVED NEW GUSSET P/N 143A9483-5 .- LOCATED A DRILLED NEW GUSSET AT BS 500D STR 19R WL 193; SRM 51-40-05-0G-0 DWG 143A7902; OK TO INTALL.; [05] INSTALLED NEW GUSSET P/N 143A9483-5 AT FCB BS 500D STR 19R WL 193. IAW 773-700 SRM 51-40-02-0G-0; DWG 143A7902. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [06] VERIFIED INSTALLED NEW GUSSET P/N 143A9483-5 AT FCB BS 500D STR 19R WL 193. IAW 773-700 SRM 51-40-02-0G-0; DWG 143A7902; [07] VERIFIED INSTALLATION OF NEW GUSSET P/N 143A9483-5 AT FCB BS 500D STR 19R WL 193. IAW 773-700 SRM 51-40-02-0G-0; DWG 143A7902
